# SDR ASAA0440115

- Difficulty date: April 15, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544555
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - FOUND LEFT WING INTERNAL RIB AT WING STATION 135.50 CRACKED FORWARD OF REAR SPAR.  REPAIRED THE RIB LOEWR CHORD PER THE BOEING 737-57-1186 SERVICE BULLETIN.  (M)
